Fixed points of nonself total asymptotically nonexpansive mappings in hyperbolic spaces

Yogesh Kumar Sahu, Samir Dashputre

Abstract


In this paper, we approximate fixed points of nonself $(\{\mu_{n}\} , \{v_{n}\}, \zeta)-$ total asymptotically nonexpansive mappings via new iterative scheme and establish strong and $\Delta-$convergence theorems in the setup of uniformly convex hyperbolic spaces. Our results presented in the paper extend and improve some recent results announced in the current literature.

Full Text: PDF

How to Cite this Article:

Yogesh Kumar Sahu, Samir Dashputre, Fixed points of nonself total asymptotically nonexpansive mappings in hyperbolic spaces, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 22-43

Copyright © 2017 Yogesh Kumar Sahu, Samir Dashputre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.